Analysis of the stress singularity of plane bimaterial V-notches with interpolating matrix method

Niu, Zhong Rong and Ge, Da Li and Cheng, Chang Zheng and Ye, Jian Qiao (2009) Analysis of the stress singularity of plane bimaterial V-notches with interpolating matrix method. Jisuan Lixue Xuebao/Chinese Journal of Computational Mechanics, 26 (6). pp. 893-899. ISSN 1007-4708

Full text not available from this repository.

Abstract

In this paper, a new way was proposed to evaluate the orders of singularity for plane V-notch problems. Based on an asymptotic displacement field in terms of radial coordinates at the V-notch tip, the governing equations of the elastic theory were transformed into an eigenvalue problem of ordinary differential equations (ODEs). Then the interpolating matrix method which was a numerical method of solving two-point boundary valve problems was further developed to solve the general ODEs eigenvalue problem. Thus the singularity orders of the V-notch problem are determined through solving the corresponding ODEs by means of the interpolating matrix method. In addition, the associated eigenvectors of the displacement and stress fields near the V-notches are also obtained.

Item Type:
Journal Article
Journal or Publication Title:
Jisuan Lixue Xuebao/Chinese Journal of Computational Mechanics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
ID Code:
128598
Deposited By:
Deposited On:
08 Nov 2018 11:04
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:37